| Model Number |
4002C1450-A |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the middle cerebral artery (mca) using penumbra coil 400 (pc400) and a px slim delivery microcatheter (px slim).It was noted that the patients anatomy was tortuous.During the procedure, the physician successfully implanted two pc400s in the target vessel using the px slim.Then, after advancing the next pc400 through the px slim with resistance to the target vessel, the physician retracted the pc400 for repositioning several times.It was reported that the physician also felt resistance while retracting the pc400 from the aneurysm.Subsequently, the physician decided to not implant the pc400.Therefore, the pc400 was removed.The procedure was completed using additional pc400s and the same px slim.There was no report of an adverse effect to the patient.